# SDR DALA1021703303

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 31,269 hours, 4,194 cycles
- Engine: Pwa PW4168A
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (17WL) DOOR 4 FAILED SYS CK, REPLACED BATTERY AND TESTS OK.
